# SDR MALA030146

- Difficulty date: February 8, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- System (JASC): 7430 · Ignition Switching
- Part: Relay
- Condition: Malfunctioned
- Location: Ignition
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2782, LT AUTO IGNITION LIGHT REMAINED ILLUMINATED INFLIGHT.  AIR RETURN TO DTW.  MAINTENANCE REMOVED AND REPLACED LT AUTO IGNITION RELAY 1JA, AND 31PC, ALL CHECKS GOOD.
